Yasmin Vossoughian, MSNBC reporter?? Any link to Damar?
Hryniewicki et al.
Acute pericarditis is a diffuse inflammation of the pericardial sac with many well-defined etiologies. Acute pericarditis as a vaccine-related adverse event is a rare entity, and the association between pericarditis and the immunogenic response to Coronavirus disease 2019 (COVID-19) vaccines is still being fully characterized.
A previously healthy 18-year-old man presented with fever, pleuritic chest pain, and shortness of breath 3 weeks after receiving the first dose of a COVID-19 mRNA-based vaccine. The patient was found to have a large pericardial effusion with early tamponade physiology requiring pericardiocentesis.
Why Should an Emergency Physician Be Aware of This?
As COVID-19 vaccination becomes more prevalent globally, physicians should be aware of pericarditis as a rare but potentially serious adverse reaction. Although a direct causal link cannot be demonstrated, we present this case to increase awareness among emergency physicians of pericarditis as a rare, but potentially serious adverse event associated with COVID-19 vaccination.’
Click this link for the original source of this article.
Author: Dr. Paul Alexander
This content is courtesy of, and owned and copyrighted by, https://palexander.substack.com and its author. This content is made available by use of the public RSS feed offered by the host site and is used for educational purposes only. If you are the author or represent the host site and would like this content removed now and in the future, please contact USSANews.com using the email address in the Contact page found in the website menu.